- -

Tensor Characterizations of Summing Polynomials

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Tensor Characterizations of Summing Polynomials

Show full item record

Achour, D.; Alouani, A.; Rueda, P.; Sánchez Pérez, EA. (2018). Tensor Characterizations of Summing Polynomials. Mediterranean Journal of Mathematics. 15(3):127-139. https://doi.org/10.1007/s00009-018-1175-z

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/125576

Files in this item

Item Metadata

Title: Tensor Characterizations of Summing Polynomials
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] Operators T that belong to some summing operator ideal, can be characterized by means of the continuity of an associated tensor operator T that is de¿ned between tensor products of sequences spaces. In this paper we ...[+]
Subjects: Homogeneous polynomial , Summing operator , P-nuclear operator , Tensor norm
Copyrigths: Reserva de todos los derechos
Source:
Mediterranean Journal of Mathematics. (issn: 1660-5446 )
DOI: 10.1007/s00009-018-1175-z
Publisher:
Springer-Verlag
Publisher version: http://doi.org/10.1007/s00009-018-1175-z
Thanks:
The third and fourth authors acknowledge with thanks the Ministerio de Economia, Industria y Competitividad and FEDER Grant MTM2016-77054-C2-1-P. The authors thank the referee for his valuable suggestions that improved the ...[+]
Type: Artículo

This item appears in the following Collection(s)

Show full item record